On Saturday I had an overdose of people.
Somehow an organised walk went along a part of our daily walking route. Unable to change my routine, we had to share the path for 50 meters or so. Because Gladdich likes people a little too much (he runs towards strangers, even jumps up to get attention), I had put him on leash to prevent these things from happening. But the walking gang almost walked over Gladdich and walked me from the pathway... depressing...
It was even worse than I thought at first, I was walking with Frank and the Chows that afternoon and two boys ahead, next to the path made me panick and change the route.
I must say verything is worse at the moment. In December I started to change my medication, after years of using Seroxat (named Paxil in other parts of the world), it did not do much good anymore. It never worked well against my phobias, but it did keep the depresssion away. But I became more and more inactive, not able to break the journey downhill.
Especially with a pup in the house the inertia became painfully clear.
Slowly stopping with the Seroxat and after that started with Lexapro. Chimay had a clear opinion about the new medication: NO GOOD at all (I really should rely more on my Chow Chows and their opinion!), she did not trust the Lexapro. But I was thinking these are just adjustment problems, just go on a bit longer and it will go away!
So the December month became a psychic rollercoaster, changing moods within the minute, opposite feelings at the same time, no hunger, eating like mad, extremely phobic and getting depressed. Cosulted my psychatrist, try a higher dose, but that was no help either.
After visiting my psychatrist earlier this month, we decided to slowly stop with the Lexapro. The mood changes are getting less frequent, not within the minute but in within 5 minutes now and again lethargic, extreme sensible, phobic and depressed.
Going to try the next medication somewhere at the end of this month.